RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1992, Volume 28, Number 12, Pages 2110–2123 (Mi de7985)  

Partial Differential Equations

Local solvability of the Cauchy problem in the space of complex-analytic branching functions

B. Yu. Sternin, V. E. Shatalov

Lomonosov Moscow State University

Full text: PDF file (1786 kB)

English version:
Differential Equations, 1992, 28:12, 1755–1765

Bibliographic databases:

Document Type: Article
UDC: 517.95
Received: 19.06.1992

Citation: B. Yu. Sternin, V. E. Shatalov, “Local solvability of the Cauchy problem in the space of complex-analytic branching functions”, Differ. Uravn., 28:12 (1992), 2110–2123; Differ. Equ., 28:12 (1992), 1755–1765

Citation in format AMSBIB
\Bibitem{SteSha92}
\by B.~Yu.~Sternin, V.~E.~Shatalov
\paper Local solvability of the Cauchy problem in the space of complex-analytic branching functions
\jour Differ. Uravn.
\yr 1992
\vol 28
\issue 12
\pages 2110--2123
\mathnet{http://mi.mathnet.ru/de7985}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1217817}
\transl
\jour Differ. Equ.
\yr 1992
\vol 28
\issue 12
\pages 1755--1765


Linking options:
  • http://mi.mathnet.ru/eng/de7985
  • http://mi.mathnet.ru/eng/de/v28/i12/p2110

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018